# SDR USAASB00095

- Difficulty date: April 2, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 4960 · APU Controls
- Part: Module
- Condition: Malfunctioned
- Location: Apu Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 1409 - FLIGHT DEPARTED PIT WITH THE NR 2 GENERATOR ON MEL.  EN ROUTE TO TPA, THE APU OVERSPEED LIGHT ILLUMINATED WITH APU AUTO SHUTDOWN.  FLIGHT DIVERTED TO GOS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RESET AND RESEATED THE APU CONTROL MODULE (P/N 65-52801-31).  RAN APU.  NO OVERSPEED CONDITIONS OR AUTO SHUTDOWN NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
